# SDR A6WA201040278

- Difficulty date: April 3, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 17,502 hours, 17,210 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R & R REV UNLOCK MESSAGE CLIMBING THROUGH 15,000 FT, COMPLIED WITH QRH.  REF LOG:  202457/2 - REPLACED RT T/R STOW SWITCH IAW AMM 78-37-01.  OPS CHECKS AT THIS TIME.  REMOVED PLACARD, REMOVED FROM MEL.
